| Model Number |
641-075/14 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Device Damaged Prior to Receipt by User (1570); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Damaged inner sterile bag.[customer].
Additional Manufacturer Narrative
The review of the device history records showed no deviation.This is the final supplemental report, the complaint is closed.
Event or Problem Description
Damaged inner sterile bag.[customer].